Extensions of the matrix-valued q-Sturm-Liouville operators


Paşaoğlu Allahverdiev B., Tuna H.

TURKISH JOURNAL OF MATHEMATICS, vol.45, no.3, pp.1479-1494, 2021 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 45 Issue: 3
  • Publication Date: 2021
  • Doi Number: 10.3906/mat-2101-115
  • Journal Name: TURKISH JOURNAL OF MATHEMATICS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Academic Search Premier, MathSciNet, zbMATH, TR DİZİN (ULAKBİM)
  • Page Numbers: pp.1479-1494
  • Süleyman Demirel University Affiliated: Yes

Abstract

In this paper, we investigate the matrix-valued q- Sturm-Liouville problems. We establish an existence and uniqueness result. Later, we introduce the corresponding maximal and minimal operators for this system. Moreover, we give a criterion under which these operators are self-adjoint. Finally, we characterize extensions (maximal dissipative, maximal accumulative, and self-adjoint) of the minimal symmetric operator.